# SDR AALA200800276

- Difficulty date: February 9, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 36,921 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHT AT RIGHT CORNER OF FORWARD GALLEY CABINET INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT RIGHT CORNER OF FORWARD GALLEY CABINET.  SYSTEM GROUND CHECKED NORMAL OPERATION.
